MAUDE Adverse Event Report: RESMED CORP. CLIMATELINE TUBING; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED CORP. CLIMATELINE TUBING; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number REF 36995
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Blister (4537)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Blisters in throat, headache; resmed sleep apnea climateline tubing ref-36995 made in (b)(4).Lot: 1553562, sn: (b)(4), brand new tubing has heavy chemical smell used for several days thinking it would stop.Got a replacement and it was the same thing.Can't use, it makes me nauseous.Fda safety report id# (b)(4).

Brand Name
CLIMATELINE TUBING
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED CORP.
MDR Report Key12878185
Report NumberMW5105595
Device Sequence Number4949562
Product Code BZD
UDI-Device Identifier00619498369959
UDI-Public(01)00619498369959
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREF 36995
Device Catalogue Number36995
Device Lot Number1553562
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B12; CALCIUM; VIT C; VIT D
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite